# SDR QXEA2012110801364

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,222 hours, 28,521 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR WHEN ENTERING ACFT.  FOUND BOTH AFT CARGO LIGHT ASSY BURNED.  TERMINATED WIRES, PROPER POLARITY WAS OBSERVED,  BOTH ASSEMBLIES WERE RELACED. OPS CHECKED NORMAL, NO UNUSUAL ODOR EXISTS.  RETURNED TO SERVICE.
